# SDR 120B2020071300061

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: BAC153024
- Part serial: NSN
- Condition: Torn
- Location: Rt Panel
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FILLET PANEL 196DR HAS A TORN SEAL.
